Ask an expert
Question

28 Mar 2007

Sightings.
Beste CD,

I'm using my BMD meds AS PRESCRIBED, and I'm not using any street drugs of any sort whatsoever since I stopped on 31/01/2007 (in this time hallucinations was a fairly regular occurance, but I've been having them since childhood, less regularly though).

Now, I started to see things again. Definate shapes i.e. spiders, dogs, cats hell even people and elephants from the corner of my eye, and they're always heading my way fast. When I skrik and turn my head, it's gone, and I'm very relieved. This happens with regular intervals through the day and on a daily basis. The shapes are usually dark and clear, but can form even on an all white surface.

IIsn't the Seroquel suppose to take care of this doc? It made it better, I'm not hallucinating anymore (well, only when I'm very tired but otherwise, no), but what else can cause me to see these things?

Thanks for your time. Have a great evening.

(Yes Anxious, I know, I know. Don't bother.)
Answer 316 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Disturbed
One gradually gets "used" to the Seroquel dose and it may need to be slightly upped. Also ensure that you are taking in enough fluids as this can influence the effectiveness, especially if it is hot. Please let your doctor know about this, so that he can adjust your dose if needed - must be very irritating! Let me know how it goes?
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.